# SDR AWXA200600548

- Difficulty date: March 23, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 20,702 hours, 7,758 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING BC4 CHECK DISCOVERED CORROSION ON DUMMY RAIL AT Y503.2 LOCATED BETWEEN FS 14 TO FS 16.  MAINTENANCE REMOVED AND INSTALLED NEW DUMMY RAIL FROM FS 14 TO FS 16 AT Y503.2 IAW AIRBUS 319 SRM 51-72-11 AND 51-42-11.
